Abstract
In this paper we study nonoscillatory solutions of a class of second-order nonlinear neutral delay differential equations with positive and negative coefficients. Some sufficient conditions for existence of nonoscillatory solutions are obtained.
Original language | English |
---|---|
Pages (from-to) | 445-456 |
Number of pages | 12 |
Journal | Journal of Mathematical Analysis and Applications |
Volume | 311 |
Issue number | 2 |
DOIs | |
Publication status | Published - 15 Nov 2005 |
Keywords
- Neutral equations
- Nonoscillation